MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888222216
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after placing a sample in the right internal jugular vein, a place like a crack seeming to have crashed was found near the curve of the a side branch tube.The same status was found to have occurred near the curve of the a side branch tube on another same sample device prior to use.No problems have occurred since the implantation.The catheter was not repaired and had no leak.Nothing unusual observed prior to use.No other products being utilized with the device.The clamp was not moved periodically.No medical intervention/treatment due to the event.The other product was still placed and used in that status.Procedure/treatment was completed.There was no reported patient outcome.
 
Event or Problem Description
According to the reporter, during treatment (after placing a sample in the right internal jugular vein), a crack like crushing was found near the curve of the a side branch tube but it was judged on the spot that there was no influence, so it was now still in use.No problem such as leakage had occurred so far.No problems have occurred since the implantation.It was said that at the same time of the event, they opened and checked another product (second product, not used) from the same lot just to be sure and the same problem (crack like crushing) was found near the curve of the a side branch tube.The catheter was not repaired.Nothing unusual observed prior to use.No other products being utilized with the device.The clamp was not moved periodically.No medical intervention/treatment due to the event.Treatment was completed.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
MDR Report Key11187773
Report Number3009211636-2021-00017
Device Sequence Number17148213
Product Code MPB
UDI-Device Identifier10884521125834
UDI-Public10884521125834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2023
Device Model Number8888222216
Device Catalogue Number8888222216
Device Lot Number1824700129
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1